# SDR 0000326310

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT (NGO), RECEIVED A SMOKE DR NR 5 REST CAUTION MESSAGE.  REMOVED TAPE OVER SMOKE DETECTOR INLET, OPERATIONAL CHECK GOOD.
